Weekend Schedule

 

Weekend Schedule

Weekend Schedule (2)

Atlanta Weekend Schedule

Written by
Published in Weekend Schedule
Monday, 15 August 2011 20:45

ATLANTA MOTOR SPEEDWAY 2014
NASCAR SPRINT CUP SERIES
NASCAR NATIONWIDE SERIES
USCS
EVENT SCHEDULE

Thursday, August 28TH
11:00 AM NNS HAULERS ENTER
12:30 PM NNS REGISTRATION OPENS
1:00 PM NNS GARAGE OPENS & INSPECTION BEGINS
1:30 PM 3:30 PM BROADCASTING SET-UP
3:30 PM 5:30 PM Coca-Cola Family Promotional Rides
5:00 PM NNS REGISTRATION CLOSES
6:00 PM NNS GARAGE CLOSES
6:00 PM 10:00 PM Atlanta Motor Speedway RIDE ALONG PROGRAM
7:30 PM NSCS HAULERS ENTER

Friday, August 29TH
9:00 AM NSCS REGISTRATION OPENS
9:00 AM 11:00 AM Atlanta Motor Speedway Pace Car Rides
9:30 AM NSCS GARAGE OPENS & INSPECTION BEGINS
11:00 AM 2:00 PM USCS PRACTICE ¼ Mile Track
1:00 PM TRACK SERVICES MEETING (MEDIA CENTER)
1:30 PM NSCS ROOKIE & SPOTTER MEETINGS & RANDOM DRAWING
2:00 PM NSCS ** HOT PASS IN EFFECT **
2:00 PM NNS GARAGE & REGISTRATION OPENS
2:30 PM 4:00 PM NSCS PRACTICE
3:00 PM NNS ROOKIE & SPOTTER MEETINGS & RANDOM DRAWING
4:00 PM 5:00 PM NNS PRACTICE
5:30 PM 6:50 PM NNS FINAL PRACTICE
6:00 PM NNS REGISTRATION CLOSES
6:30 PM NSCS REGISTRATION CLOSES
6:40 PM NSCS ** HOT PASS IN EFFECT **
7:10 PM NSCS QUALIFYING
8:50 PM USCS DRIVERS INTRODUCTIONS
9:00 PM NNS GARAGE CLOSES
9:15 PM USCS RACE (50 LAPS, 12.5 MILES) ¼ Mile Track
9:30 PM NSCS GARAGE CLOSES

Saturday, August 30TH
11:00 AM NNS GARAGE & REGISTRATION OPENS
12:00 PM 1:00 PM Atlanta Motor Speedway Pace Car Rides
12:00 PM NSCS REGISTRATION OPENS
1:00 PM 2:30 PM Legends Races
1:00 PM NSCS GARAGE OPENS
1:30 PM TRACK SERVICES MEETING (FOURTH TURN BALLROOM)
2:30 PM NSCS ** HOT PASS IN EFFECT **
3:00 PM 3:50 PM NSCS PRACTICE
4:10 PM NNS QUALIFYING
5:00 PM 6:00 PM NNS Minors Admitted into NASCAR Garage Area*
5:30 PM 6:00 PM TV EXHIBITION RUN
5:30 PM NSCS ** HOT PASS IN EFFECT **
5:30 PM TRACK SERVICES MEETING-PIT ROAD
5:45 PM NNS DRIVER / CREW CHIEF MEETING (MEDIA CENTER)
6:00 PM 6:50 PM NSCS FINAL PRACTICE
7:00 PM NNS DRIVER INTRODUCTIONS-SECURITY–CLEAR PIT ROAD
7:00 PM NNS & NSCS REGISTRATION CLOSES
7:30 PM NNS RACE (195 LAPS, 300.3 MILES)
9:00 PM NSCS GARAGE CLOSES

Sunday, August 31ST
11:00 AM 12:30 PM Speedway Children’s Charity Track Walk
1:00 PM NSCS REGISTRATION OPENS
1:30 PM NSCS GARAGE OPENS
1:30 PM 6:00 PM NSCS Minors Admitted into NASCAR Garage Area*
1:30 PM 2:30 PM NASCAR Pace Car Rides
4:00 PM TRACK SERVICES MEETING (FOURTH TURN BALLROOM)
4:00 PM 6:45 PM Carnival & Concert
5:30 PM NSCS DRIVER/CREW CHIEF MEETING (MEDIA CENTER)
6:30 PM NSCS ** HOT PASS IN EFFECT ** UNTIL ONE HOUR AFTER RACE
6:55 PM NSCS DRIVER INTRODUCTIONS-SECURITY – CLEAR PIT ROAD
7:30 PM NSCS RACE (325 LAPS, 500.5 MILES)
8:00 PM NSCS REGISTRATION CLOSES

*With Proper Credentials
ALL TIMES ARE LISTED IN EASTERN
07/29/14 TENTATIVE AND SUBJECT TO CHANGE

Canadian Tire Motorsports Park Weekend Schedule

Written by
Published in Weekend Schedule
Sunday, 04 August 2013 10:46

CANADIAN TIRE MOTORSPORT PARK 2014
NASCAR CAMPING WORLD TRUCK SERIES
NASCAR CANADIAN TIRE SERIES
EVENT SCHEDULE

Friday, August 29TH
9:30 AM IMSA GARAGE & REGISTRATION OPENS
12:00 PM NCWTS HAULERS ENTER
12:00 PM 2:00 PM IMSA TEST SESSION
1:30 PM NCWTS REGISTRATION OPENS
2:00 PM NCWTS GARAGE OPENS & INSPECTION BEGINS
2:00 PM 3:00 PM Canadian Tire Motorsports Park Pace Car Rides
3:00 PM 3:30 PM IMSA PRACTICE
3:45 PM 4:15 PM CTCC PRACTICE
4:00 PM 7:00 PM NCATS REGISTRATION ONLY
4:30 PM 5:00 PM IMSA PRACTICE
5:00 PM 7:00 PM BROADCASTING SET- UP
5:00 PM NCWTS REGISTRATION CLOSES
7:00 PM NCWTS GARAGE CLOSES
7:00 PM NCATS HAULERS ENTER

Saturday, August 30TH
6:00 AM NCATS REGISTRATION OPENS
6:30 AM NCATS GARAGE OPENS
6:30 AM TRACK SERVICES MEETING
6:45 AM NCATS CREW CHIEFS MEETING
7:00 AM NCWTS GARAGE & REGISTRATION OPENS
7:00 AM NCATS Inspection Begins
8:00 AM 8:30 AM CTCC QUALIFYING
8:30 AM NCWTS ROOKIE & SPOTTER MEETINGS & RANDON DRAWING
8:45 AM 9:15 AM IMSA QUALIFYING
9:30 AM 10:30 AM NCWTS PRACTICE
9:40 AM NCATS ROOKIE & SPOTTER MEETINGS & RANDOM DRAWING
10:40 AM 11:25 AM NCATS PRACTICE
11:35 AM 1:00 PM NCWTS FINAL PRACTICE
1:10 PM 2:00 PM NCATS FINAL PRACTICE
1:45 PM 2:45 PM NCWTS Autograph Session
2:00 PM 3:00 PM Canadian Tire Motorsports Park Pace Car Rides
3:00 PM 3:30 PM NCATS Autograph Session
3:00 PM 3:45 PM IMSA RACE (45 MINUTES)
4:00 PM 4:30 PM CTCC RACE (30 MINUTES)
4:40 PM 5:00 PM NCATS QUALIFYING (NASCAR, ROAD RACE QUALIFYING) FIRST SESSION
5:00 PM NCATS & NCWTS REGISTRATION CLOSES
5:05 PM 5:25 PM NCATS QUALIFYING (NASCAR, ROAD RACE QUALIFYING) SECOND SESSION
5:40 PM NCWTS QUALIFYING
7:00 PM NCATS & NCWTS GARAGE CLOSES

Sunday, August 31ST
6:00 AM NCATS GARAGE & REGISTRATION OPENS
7:00 AM NCATS MOVE & SET UP PIT EQUIPMENT
7:00 AM TRACK SERVICES MEETING
8:00 AM NCWTS GARAGE & REGISTRATION OPENS
8:00 AM 8:45 AM NASCAR PACE CAR RIDES
8:00 AM 11:00 AM Minor’s Admitted into NASCAR Garage Area
8:00 AM NCATS DRIVERS & CREW CHIEFS MEETING (TENT)
9:00 AM 9:30 AM CTCC QUALIFYING
9:00 AM NCATS REGISTRATION CLOSES
9:30 AM NCWTS DRIVERS & CREW CHIEFS MEETING (TENT)
9:50 AM NCATS DRIVERS INTRODUCTIONS
10:00 AM NCATS RACE (51 LAPS, 200 K or 1:45 Minutes)
12:00 PM 12:45 PM Canadian Tire Motorsports Park-Pace Car rides
1:00 PM NCWTS DRIVERS INTRODUCTION-SECURITY –CLEAR PIT ROAD
1:30 PM NCWTS RACE (64 LAPS, 157.37 MILES)
2:00 PM NCWTS REGISTRATION CLOSES
4:00 PM APPROX. IMSA DRIVERS INTRODUCTIONS
4:15 PM 5:00 PM IMSA RACE (45 MINUTES)
5:00 PM APPROX. CTCC DRIVERS INTRODUCTIONS
5:15 PM 5:45 PM CTCC RACE

ALL TIMES ARE LISTED IN LOCAL / EASTERN TIME ZONE
*With proper credentials
07/30/14 TENTATIVE, SUBJECT TO CHANGE